Skip to Content

Can u quit lisinopril cold turkey cant stand side effects ty?

Responses (1)

Anonymous 17 Jan 2010

I did, but, I hadn't been on it long and my bp isn't too high. Have you noticed it making your teeth outrageously sensitive and the sensodyne has no effect? What side effects are bothering you, if I may ask. Please let your doctor know asap so your bp won't get out of control and something bad happen.

timken8887 17 Jan 2010

dizzy, panicy all the time,

Anonymous 17 Jan 2010

God, I had no idea it gave those side effects for some people. It actually helps calm me some when I am panicky,but, it is killing my teeth, they sting. It seems to take 3 or 4 days for that to go away and I do have GERD and I think that also is causing it to be worse.Talk to a pharmacist and your doctor and keep you pressure checked so it doesn't get too high before you get a new med.

timken8887 17 Jan 2010

ty all for your feedbak

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions